# SDR GTIA2023101737537

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,513 hours, 3,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA REPORTED STRONG DIRTY SOCKS SMELL DURING FINAL APPROACH TURNED OFF #2 PACK. SMELL WENT AWAY.-PERFORMED TSM 05-50-00-810-831-A. ISOLATED ODOR TO PACK 2. THIS ITEM IS CLOSED.
